MathSciNet Relay Station
MathSciNet bibliographic data
MR404871 (53 #8671) 35L65
Dafermos, C. M.; DiPerna, R. J. The Riemann problem for certain classes of hyperbolic systems of conservation laws. J. Differential Equations 20 (1976), no. 1, 90–114.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement